Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

No bleeding even after intake of abortion pill. Pregnancy test negative. Any suggestions?

hi doctor i am a married woman n age is32. last time i had monthly period on 4th jan but after that i had sex without precousion n due to it i got pregnent. on 11feb i had take abortion pill i got some spots in 4 or 5 days. but after that i had no monthly period not any heavy bleeding , i also checked out my pregnency test 2 times that was negetive and also consult vd a doctor n she gave me 5 capsule for start my bleeding but still it not start. what i do plz suggest me.
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Thank for choosing HCM, Now do nothing, no more pills, go for usg scanning to confirm the pregnancy, and intrauterine cavity, changes, if your pregnancy test comes negative then why you are getting worry, why you are looking for heavy bleeding, this is not good idea, just wait & watch,,, Have nice day.
Answered: Thu, 18 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor